Daily

Will zyrtec help a cold?

Zyrtec is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. Zyrtec is also used to treat itching and swelling caused by chronic urticaria (hives). Zyrtec may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Can you take cold medicine with Zyrtec? As mentioned above, Zyrtec and Sudafed are considered safe to take with each other. Their combined use helps to tackle a wide variety of cough/cold/flu symptoms such as runny nose, nasal congestion, sinus pressure and sneezing.

Does Zyrtec make all people drowsy? Although Zyrtec is unlikely to make you drowsy, some people are susceptible to this effect, especially if they are taking dosages at the upper end of the recommended dosage range. Do not drive or operate machinery if Zyrtec makes you drowsy. Alcohol and other sedative-like drugs may cause additional reductions in alertness if used with Zyrtec.

What kind of allergies does Zyrtec treat? Zyrtec (cetirizine hydrochloride) is an antihistamine that treats symptoms, such as itching, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites.

Does Zyrtec work with food allergies? In brief: No. No, zyrtec (cetirizine) does not work to prevent you from getting an allergic reaction to food or to treat food allergies. Food allergies can present with different clinical symptoms and can be life threatening. Currently strictly avoiding the food is the only treatment. Only a few centers do food desensitization.

What medications interact with Zyrtec?

What medications interact with Zyrtec? Zyrtec ® (cetirizine hydrochloride) can potentially interact with a few other medications. Some of the medicines that may lead to Zyrtec drug interactions include: Theophylline (Uniphyl ®, Theocron ®, TheoCap ®, Theo-24 ®, Elixophyllin ®).

Can you give cough medicine with Zyrtec? Summary. Cough is found among people who take Zyrtec, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Singulair, and have Asthma. This study is created by eHealthMe based on reports of 64,005 people who have side effects when taking Zyrtec from FDA, and is updated regularly.

Can you take antihistamine with cold medication? The main one for antihistamines is drowsiness, so it can be tough to take during the day. That’s why they’re often included in nighttime cold medicines. Other common side effects include dry mouth, dizziness, and headache. Decongestants may keep you awake and are usually taken during the day.

Can I take Claritin for cold? Antihistamines are a good cold treatment if you’re having sinus pain and congestion. Antihistamines like Benadryl, Allegra, and Claritin will help keep inflammation of the sinuses and other related cold symptoms down, while decongestants like Sudafed will keep your nose from plugging and dripping so much.